# SDR DXTA2010041904072

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 7,312 hours, 5,741 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL ON THE CAPTAIN'S SIDE GOES ALL THE WAY TO THE STOP WITH LITTLE TO NO BRAKING EFFECT.  FOUND LOOSE B-NUT ON LOW SIDE OF SYS. TIGHTENED B-NUT; BLED BREAKS. TAXI CK GOOD.  WORK DONE IAW MM CHAP 32-42-00.
